# SDR UPS98526508

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 2612 · Fire Detection
- Part: Card
- Part number: 285N002836
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING LIGHT ILLUMINATED W/NO OTHER AURAL WARNING.  UNABLE TO GET LIGHT TO EXTINGUISH.  REMOVED AND REPLACED AFLOTS CARD NR 3, NR M10400 IAW MM 26-10-01 PG 401.  OPS CHECK OK, S/N OFF DO9521 ON D10064 P/N ON AND OFF 285N0028-36.
